# SDR A6WA201240255

- Difficulty date: January 28, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Scratched
- Location: L/E Nose Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE INLET L/E HAS A SCRATCH & SEVERAL PITTS ON INBD UPPER & LOWER.  BLENDED PITTING AND SCRATCH ON RT ENG NOSE INLET WITHIN LIMITS IAW REO 601R-71-61-2532.
